# SDR AALA201910029033

- Difficulty date: September 9, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 54,330 hours, 22,261 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 143A948534
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD SUPPORT ANGLE AT BS 500I BETWEEN RBL 24 AND RBL 38. REPLACED SUPPORT ANGLE PER SRM 51-10-02.
